Stopped amlodipine 21 days ago and still have anxiety and low mood. I stopped this drug because of side effects i.e. really bad twitching, frequent passing urine at night and low mood (depression symptoms). I still feel not like myself. I am a 70 year old male. Thanks
Was it straight amlodipine that you were taking or was it a combination like amlodipine/atorvastatin or amlodipine/olmesartan? And what dosage were you taking?
Straight amlodipine has a long half life but should be out of your system in about 12-14 days.
If you're still have symptoms/side effects you'll need to discuss it with your doctor for professional advice. It may just take a little longer for them to subside but you'd also want to rule out any underlying condition.
Best regards and I hope you're feeling better quickly.
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.